# SDR AALA20110616JFK01

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 46,175 hours, 5,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 34 TO 45 INOPERATIVE.  REPLACED SEAT 34D CONNECTOR THAT WAS DAMAGED.  OPS CHECK NORMAL.
